Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A note on parameter estimations of panel vector autoregressive models with intercorrelation

Language

English

Abstract

This note considers parameter estimation for panel vector autoregressive models with intercorrelation. Conditional least squares estimators are derived and the asymptotic normality is established. A simulation is carried out for illustration. © 2009 Institute of Applied Mathematics.

Keywords

Estimation, Intercorrelation, Panel vector autoregression, Time series

Publication Date

2009

Source Publication Title

Acta Mathematicae Applicatae Sinica

Volume

25

Issue

2

Start Page

177

End Page

182

Publisher

Springer Verlag

DOI

10.1007/s10255-007-7023-8

Link to Publisher's Edition

http://dx.doi.org/10.1007/s10255-007-7023-8

ISSN (print)

01689673

ISSN (electronic)

16183932

This document is currently not available here.

Share

COinS